# SDR A6WA201441235

- Difficulty date: March 4, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS CRACKED AT STRINGER 3L  & FS 280.  R & R INBD & OTBD CLIPS AT FS 280 ON STRINGER 3L IAW CRJ 200 SRM 51-40-11 & 51-42-06.
